Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 780–784 (Mi dan43626)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On nonparametric regression estimation

I. A. Ibragimov, R. Z. Khas'minskii


Full text: PDF file (656 kB)

Bibliographic databases:
UDC: 519ю25
Presented: А. Н. Колмогоров
Received: 08.02.1980

Citation: I. A. Ibragimov, R. Z. Khas'minskii, “On nonparametric regression estimation”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 780–784

Citation in format AMSBIB
\Bibitem{IbrKha80}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper On nonparametric regression estimation
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 780--784
\mathnet{http://mi.mathnet.ru/dan43626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580829}
\zmath{https://zbmath.org/?q=an:0516.62061}


Linking options:
  • http://mi.mathnet.ru/eng/dan43626
  • http://mi.mathnet.ru/eng/dan/v252/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ibragimov, “Estimation of multivariate regression”, Theory Probab. Appl., 48:2 (2004), 256–272  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. N. K. Bakirov, A. A.-V. Mustafaev, “Mean-Square Trend”, Autom. Remote Control, 64:7 (2003), 1145–1153  mathnet  crossref  mathscinet  zmath  isi
    3. L. Goldentayer, F. K. Klebaner, R. Sh. Liptser, “Tracking the Volatility Function”, Problems Inform. Transmission, 41:3 (2005), 212–229  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:48
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021